# SDR AALA20110113DFW02

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 64,642 hours, 33,513 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AUXILIARY POWER UNIT FAILED ON TAKEOFF WITH LEFT GENERATOR ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SHUTDOWN AND RESTARTED APU, RAN APU FOR 20 MINUTES NO FAULTS NOTED.  REPLACED LEFT GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
